MathSciNet Relay Station
MathSciNet bibliographic data
MR79564 15.0X
Amir-Moéz, Ali R. Extreme properties of eigenvalues of a hermitian transformation and singular values of the sum and product of linear transformations. Duke Math. J. 23 (1956), 463–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement